RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yablonskii, Oleg Leonidovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:1095
Abstract pages:679
Full texts:267
References:100
Associate professor
Candidate of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person30646
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/652990

Publications in Math-Net.Ru
2011
1. A. I. Zhuk, O. L. Yablonskii, “Nonautonomous systems of differential equations in the algebra of generalized functions”, Tr. Inst. Mat., 19:1 (2011),  43–51  mathnet
2005
2. A. N. Koval'chuk, O. L. Yablonskii, V. G. Navakhrost, “On the approximation of differential equations with generalized coefficients by finite-difference equations with averaging”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 3,  23–31  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 49:3 (2005), 21–29
3. N. V. Lazakovich, O. L. Yablonskii, “Limit behavior of Ito finite sums with avaraging”, Teor. Veroyatnost. i Primenen., 50:4 (2005),  711–732  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 50:4 (2006), 612–630  isi
2001
4. N. V. Lazakovich, O. L. Yablonskii, “On approximation of solutions to a class of stochastic equations”, Sibirsk. Mat. Zh., 42:1 (2001),  87–102  mathnet  mathscinet  zmath; Siberian Math. J., 42:1 (2001), 75–90  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019